Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Dull headache and nausea towards end of heavy period. Advice required?

Good morning, The last 3 months I have gotten a dull headache with nausea that last for about 2-3 days. I am 51 years of age, and I believe this occurs after I have had my period which is pretty heavy. My last period ended on Sunday, I started to get a dull headache on Friday. Saturday I had the dull headache all day and even got sick that evening. Do you have any advice?
Asked On : Wed, 25 Jul 2012
Answers:  1 Views:  71
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Nov 2013

Thank you for posting your query.

I have noted your symptoms. They are suggestive of migraine. The migraine that gets aggravated during or in relation to periods is called as catamenial migraine.

You can start migraine preventive medications such as Topiramate to reduce the severity and frequency of headaches.

For relief of headache, you can take ibuprofen tablets. For relief from nausea, you can take ondansetron tablets.

I hope it helps.

Best wishes,
Dr Sudhir Kumar MD DM (Neurology)
Senior Consultant Neurologist
Answered: Thu, 29 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor